Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Reply
 
Thread Tools
Old 11-13-2009, 12:58 AM   #1  
mjn
Junior Member
Thread Starter
 
mjn's Avatar
 
Join Date: Oct 2009
Posts: 3

Default fluoxetine side effects

I am on Lovan (fluoxetine) which is prozac I believe. I have been on it for a week and a half and i have been feeling really weak. I know this is a side effect of the drug, does anyone know how long it takes to get your energy back?

The drug has stopped the obsessive thoughts about food which is allowing me to stick to my diet plan but I havenít been able to do any exercise in the time I have been taking them. I am happy i am sticking to my diet plan but feeling really guilty I havenít been exercising.

Has anyone experienced this?
mjn is offline   Reply With Quote
Old 11-13-2009, 10:47 AM   #2  
Moderator & Happy Chick
 
Leenie's Avatar
 
Join Date: Jun 2001
Location: Northern New Jersey
Posts: 12,125

Height: 5' 10"

Default

Hi

I am not sure how long it will take but when I was on prozac a few years ago it really helped me too. I don't remember loss of energy (everyone's different).

I'm happy its helping you
Leenie is offline   Reply With Quote
Old 11-18-2009, 02:58 PM   #3  
Junior Member
 
Thinner4Winner's Avatar
 
Join Date: Nov 2009
Location: london se
Posts: 9

S/C/G: 27.11

Height: 5.6

Default

I was on it 4 a year and helped sooooo much but did get lisless and no engergy all the time and slept alot. couldnt loos weight on it.
Im molly from england
wana loose about 200 lblost 40 so far.
just sighted up today but seems like great sight.
wana join as mamy groups as pos need all the supout as poss.
I love to give suport to others to. dont get out much so on pc board. feel free to come chat to me. mollyxx
Thinner4Winner is offline   Reply With Quote
Old 11-24-2009, 02:11 PM   #4  
Senior Member
 
LisaTcan's Avatar
 
Join Date: Nov 2009
Location: Toronto, ON
Posts: 562

S/C/G: 147/147/135 HW - 190

Height: 5'6"

Default

Hi there

I'm glad you're feeling better. I've been on prozac for about 6 months to treat my eating disorder. It's been a lifesaver for me. I had terrible side effects for the first 2 weeks or so and then again when I upped my does. Then most of the side effects went away. I would wait and see how you feel in a few weeks, your body needs to adjust.
LisaTcan is offline   Reply With Quote
Old 12-11-2009, 04:34 PM   #5  
Member
 
Bridezilla's Avatar
 
Join Date: Dec 2009
Location: Canoga Park, CA
Posts: 32

S/C/G: 400/400/180

Height: 5'5"

Default

Hi sweetie! I was on Fluoxetine for six months or so... then stopped, and am restarting TODAY. I can tell you that it helped me sooooo much to stop eating... it was like there could suddenly be a package of cookies there and I wouldn't feel the impulse to eat them all. Lol. As for other side effects... I did feel weak. I remember that distinctly. It lasted for around six weeks or so. I had other side effects too... but they all seemed to go away after the six week mark. Hope its the same for you! I'm going back on today so if you need someone to talk to you can always talk to me! (I may not be super realiable about the tiredness though because I have mono right now...)

Bridezilla
Bridezilla is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 09:09 PM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.
Copyright © 2018 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.